Article Text

PDF

Captopril-induced acute renal artery thrombosis and persistent anuria in a patient with documented pre-existing renal artery stenosis and renal failure.
  1. P. S. Williams,
  2. M. S. Hendy,
  3. P. Ackrill

    Abstract

    We describe an elderly man, with pre-existing renal failure and atheromatous renal artery stenosis, who developed persistent anuria due to renal artery thrombosis after acute hypotension following captopril administration. Caution should be used when captopril is first administered to patients with impaired renal function in whom renal artery stenosis is known or suspected.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.